# SDR SIMA20140224017

- Difficulty date: February 24, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL POCKET AT THE END OF COCKPIT CTR CONSOLE IS CRACKED.  REPAIRED MANUAL POCKET AT THE END OF COCKPIT CTR CONSOLE IAW ETN-GN-20-023R3.
